# SDR UALA2012111906653

- Difficulty date: November 16, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 45,997 hours, 9,990 cycles
- Engine: Pwa PW4077
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Jack
- Condition: Shorted
- Location: Interphone Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD HUMMING NOISE HEARD ON FLT & SVC INTERPHONE SYS IN FLT DECK -- IT WILL NOT RESET.  ORDERED "AUDIO MANAGEMENT UNIT" MR23508.  TRIED NEW "AUDIO MANAGE- MENT UNIT", ISOLATING AUDIO PANELS, O2 PANELS.  MICS, HEADSET ASSEMBLIES IN FLT DECK -- STILL NO HELP.  REPLACED SHORTED "FLT INTERPHONE AUDIO JACK"- D30020 IN NOSE GEAR P40, OPERATIONAL CHECK OF FLIGHT INTERPHONE & SVC INTERPHONE SYS IN FLT DECK TO GRD, CHECKS LOUD & CLEAR.
